2017
Том 69
№ 9

All Issues

Volume 29, № 4, 1977

Article (Ukrainian)

Irreducible complex representations of finitely generated nilpotent groups

Berman S. D., Shara V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 435–442

Article (Ukrainian)

Sub-Gaussian processes and convergence of random series in functional spaces

Buldygin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 443–454

Article (Russian)

Asymptote of derivatives of the logarithmic product of entire functions

Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 455–463

Article (Ukrainian)

The potential method in boundaey-value problems foe bandom walks on Markov chains

Korolyuk V. S., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 464–471

Article (Ukrainian)

Connection between the differential operators of the R-functions method

Rvachev V. L., Senchukov V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 472–478

Article (Ukrainian)

Asymptotically differentiable functions of many variables

Ruzhitski Yeugen.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 479–488

Article (Ukrainian)

Associated types of entire characteristic functions of several variables

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 489–498

Article (Ukrainian)

The uniform approximation of functions on closed sets with angular points

Antonyuk P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 499–505

Article (Ukrainian)

A two-point boundary-value problem for a singularly perturbed linear system of differential equations

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 506–508

Article (Ukrainian)

Invariant solutions of one quasilinear equation

Berezovsky A. A., Netesova T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 509–513

Article (Ukrainian)

Irreducibility of elementary representations of the group SU (2, 2)

Golod P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 513–519

Article (Ukrainian)

Green's matrix for general elliptic boundary-value problems generated by parabolic problems

Ivasyshen S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 519–526

Article (Ukrainian)

Irreducible representations of inductive limits of groups

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 526–531

Article (Ukrainian)

Controllability of a linear stationary system onto a subspace for an unfixed time

Korobov V. I., Lutsenko A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 531–534

Article (Ukrainian)

The method of variation of the parameter and the multiplicative integral

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 534–537

Article (Ukrainian)

Quasiperiodic solutions of a nonlinear wave equation with damping

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 537–541

Article (Ukrainian)

An analog of the two-dimensional local limit theorem

Petenko V. A., Studnev Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 541–549

Article (Ukrainian)

Conditions for applicability of a certain projection-iteration method

Prisyazhnyuk M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 549–555

Article (Ukrainian)

Splitting of a dynamical system in the neighborhood of a stable invariant manifold

Dvorak A. V., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 555–560

Article (Ukrainian)

Properties of the newton majorant and diagram of a function analytic in a disk

Tsegelik G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 560–562